Cite This Item

Copy Citation

MLA
BERTHOMIEU, JÉRÉMY, and GRÉGOIRE LECERF. “REDUCTION OF BIVARIATE POLYNOMIALS FROM CONVEX-DENSE TO DENSE, WITH APPLICATION TO FACTORIZATIONS.” Mathematics of Computation, vol. 81, no. 279, 2012, pp. 1799–1821., www.jstor.org/stable/23268066. Accessed 24 Jan. 2021.
APA
BERTHOMIEU, J., & LECERF, G. (2012). REDUCTION OF BIVARIATE POLYNOMIALS FROM CONVEX-DENSE TO DENSE, WITH APPLICATION TO FACTORIZATIONS. Mathematics of Computation, 81(279), 1799-1821. Retrieved January 24, 2021, from http://www.jstor.org/stable/23268066
CHICAGO
BERTHOMIEU, JÉRÉMY, and GRÉGOIRE LECERF. "REDUCTION OF BIVARIATE POLYNOMIALS FROM CONVEX-DENSE TO DENSE, WITH APPLICATION TO FACTORIZATIONS." Mathematics of Computation 81, no. 279 (2012): 1799-821. Accessed January 24, 2021. http://www.jstor.org/stable/23268066.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.